# SDR SWAA2018080924155

- Difficulty date: August 7, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 15,560 hours, 6,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 5A331250
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR BRACKET LOOSE.  R&R GIRT BAR ASSEMBLY PER AMM.
